Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 48, NWS Springfield, MO

November 24, 20104 counties in Missouri

NWS Springfield, MO issued this tornado warning at Nov 24, 2010, 3:40 PM CST for 4 counties in Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 24, 2010, 3:40 PM CST (21:40 UTC)
Expired
Nov 24, 2010, 4:15 PM CST
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 24, 4:16 PM CSTHAIL 0.888 N Montevallo, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 2:28 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 558 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
558 m²/s²
0-3 km storm-relative helicity
585 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WFUS53 KSGF 242140
TORSGF
MOC011-039-185-217-242215-
/O.NEW.KSGF.TO.W.0048.101124T2140Z-101124T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CST WED NOV 24 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL BARTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 415 PM CST.

* AT 336 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR SHELDON...OR 7 MILES NORTHEAST OF VERDELLA...MOVING
  NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  MILO BY 345 PM CST.
  MONTEVALLO BY 350 PM CST.
  EL DORADO SPRINGS BY 405 PM CST.
  CEDAR SPRINGS BY 410 PM CST.
  TIFFIN BY 415 PM CST.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3807 9405 3784 9369 3756 9431 3770 9445
TIME...MOT...LOC 2140Z 232DEG 41KT 3769 9429

$$

LINDENBERG
1 follow-up statement
552 
WWUS53 KSGF 242158
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CST WED NOV 24 2010

MOC011-039-185-217-242215-
/O.CON.KSGF.TO.W.0048.000000T0000Z-101124T2215Z/
BARTON MO-CEDAR MO-VERNON MO-ST. CLAIR MO-
358 PM CST WED NOV 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
SOUTHWESTERN ST. CLAIR...SOUTHEASTERN VERNON...NORTHWESTERN CEDAR AND
NORTH CENTRAL BARTON COUNTIES...

AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR MONTEVALLO...OR 10 MILES SOUTH OF EL DORADO
SPRINGS...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  FILLEY AND EL DORADO SPRINGS BY 405 PM CST.
  TABERVILLE BY 410 PM CST.
  CAPLINGER MILLS...CEDAR SPRINGS AND TIFFIN BY 415 PM CST.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3807 9405 3784 9369 3756 9431 3770 9445
TIME...MOT...LOC 2158Z 249DEG 36KT 3775 9405

$$

LINDENBERG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 24, 3:30 PM CST, 10 minutes earlier.

Area forecast discussion, Nov 24, 3:30 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CST WED NOV 24 2010

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION AND THUNDERSTORM AND SEVERE POTENTIAL THIS AFTERNOON
INTO THIS EVENING. THEN ATTENTIONS TURNS TO AN ARCTIC COLD FRONTAL
PASSAGE LATE THIS EVENING INTO THURSDAY. THUNDERSTORMS WILL BE
POSSIBLE ALONG THE FRONT...THEN MUCH COLDER TEMPERATURES AND
WINTRY PRECIPITATION WILL BE POSSIBLE BEHIND THE FRONT LATE
TONIGHT INTO THURSDAY.

CURRENTLY...SURFACE WARM FRONT HAS LIFTED BACK INTO THE AREA AND
GENERALLY EXTENDS FROM GAINSVILLE TO SPRINGFIELD TO EL DORADO
SPRINGS THIS AFTERNOON. TO THE EAST OF THE FRONT TEMPERATURES ARE
IN THE LOWER 50S ACROSS CENTRAL MISSOURI WHILE TEMPERATURES HAVE
WARMED INTO THE 70S ACROSS SOUTHEASTERN KANSAS WEST OF THE FRONT.
DEWPOINTS ARE ALSO STREAMING BACK INTO THE AREA FROM THE SOUTHWEST
TO THE NORTHEAST BEHIND THE WARM FRONT...AS VALUES HAVE RISEN INTO
THE LOWER TO MIDDLE 60S. AS A RESULT OF THE WARMER TEMPERATURES AND
DEWPOINTS INSTABILITY HAS INCREASED ACROSS THE FAR SOUTHWESTERN
CWA. MLCAPE VALUES HAVE INCREASED INTO 250 TO 700 J/KG BEHIND THE
WARM FRONT. WIND SHEAR IS VERY STRONG AS 0-6KG BULK SHEAR VALUES
ARE GREATER THAN 70KTS ACROSS THE AREA...WHICH WILL BE SIGNIFICANT
TO PRODUCE ORGANIZED STORMS THIS AFTERNOON AND EVENING.

THE QUESTION IS DO WE HAVE ENOUGH INSTABILITY WITHOUT STRONG
FORCING TO MAINTAIN STORMS AHEAD OF THE APPROACHING COLD FRONT.
SUPERCELLS WILL BE POSSIBLE IF STORMS CAN MAINTAIN THEMSELVES AND
NOT GET SHEARED APART. STORMS ARE STARTING TO INCREASE IN
COVERAGE ACROSS THE NORTHEASTERN CWA GENERALLY ALONG AND NORTH OF
A MCCUNE KANSAS TO STOCKTON MISSOURI LINE. A FEW OF THIS STORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE THIS
AFTERNOON...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SHEAR
VECTORS ARE ORIENTATED IN SUCH A WAY THAT TRAINING OF STORMS
MAYBE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS.
DO NOT EXPECT WIDE SPREAD HEAVY RAINFALL AND FLOODING...BUT THERE
WILL BE THE POSSIBILITY FOR ANY AREAS THAT RECEIVE MULTIPLE
THUNDERSTORMS OVER THE SAME LOCATIONS.

THE COLD FRONT IS BEGIN TO SURGE TO THE SOUTH ACROSS CENTRAL
KANSAS THIS AFTERNOON. THE FRONT WILL STEADILY PUSH TO THE
SOUTHEAST INTO THE CWA THIS EVENING. THIS FRONT WILL BE QUITE
STRONG...SO THERE WILL BE ENOUGH FORCING TO DEVELOP ADDITIONAL THUNDERSTORMS
ALONG THE FRONT. EXPECT A LINE OF STORMS TO DEVELOP NEAR THE
NORTHWESTERN CWA BY THE EARLY TO MID EVENING HOURS THEN SWEEP TO
THE SOUTHEAST. THE MAIN RISK WITH THESE STORMS WILL BE STRONG
WINDS. IF ANY STORMS CAN DEVELOP AND REMAIN AHEAD OF THE FRONT THE
WILL BE A LARGE HAIL AND ISOLATED TORNADO RISK DUE TO THE STRONG
WIND SHEAR. WOULD EXPECT THE FRONT TO UNDER CUT THE FRONT AS IT
PUSHED SOUTH AND EAST OF THE INTERSTATE 44 CORRIDOR WHICH WILL
LIMIT THE HAIL AND TORNADO RISK...HOWEVER THERE COULD REMAIN A
WIND RISK INTO THE OVERNIGHT HOURS.

VERY COLD TEMPERATURES WILL QUICKLY SPREAD INTO THE AREA BEHIND
THE FRONT TONIGHT. THIS EVENING AND DURING THE EARLY OVERNIGHT
HOURS...THE PRECIPITATION SHOULD END PRETTY QUICKLY BEHIND THE
FRONT. HOWEVER...THE FRONT WILL BEGIN TO SLOW DOWN AS IT EXITS THE
AREA OVERNIGHT INTO THURSDAY MORNING. THERE WILL BE AN UPPER LEVEL
WAVE AND LIFT FROM THE UPPER LEVEL JET THAT REMAINS OVER THE AREA
BEHIND THE FRONT. SO...EXPECT POST FRONTAL PRECIPITATION LATE
TONIGHT INTO THURSDAY GENERALLY ALONG AND EAST OF THE INTERSTATE
44 CORRIDOR. THE 850MB FRONT WILL LAG BEHIND THE SURFACE FRONT SO
WARMER TEMPERATURES WILL BE PRESENT ALOFT. THIS WILL ALLOW FOR A
PERIOD OF FREEZING RAIN OR SLEET TOMORROW...WITH LIGHT
ACCUMULATIONS POSSIBLE. THERE ARE STILL QUESTION ON THE EXACT
LOCATION AND AMOUNTS OF ANY WINTRY WEATHER. THE 850MB FRONT WILL
OVERTAKE THE AREA WHICH MAY ALLOW FOR A SLEET SNOW RISK BEFORE IT
ENDS THURSDAY EVENING.

AGAIN MUCH COLDER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH
HIGHS ONLY EXPECTED TO WARM INTO THE 30S ON THURSDAY WITH LOWS
DROPPING INTO THE TEENS THURSDAY NIGHT. GUSTY NORTHERLY WINDS
WILL ACCOMPANY THE COLDER AIRMASS WHICH WILL ALLOW WIND CHILLS TO
DROP INTO THE TEENS TO THE SINGLE DIGITS. ANOTHER STORM SYSTEM
WILL IMPACT THE ARE EARLY NEXT WEEK BRINGING ADDITIONAL CHANCES
FOR PRECIPITATION TO THE AREA.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...ACTIVE WEATHER PERIOD THROUGH THE FORECAST
EXPECTED. LOW LEVEL WIND SHEAR WILL BE ONGOING AT THE ONSET OF THE
TAFS AT ALL 3 LOCATIONS WITH VERY STRONG LOW LEVEL FLOW IN ADVANCE
OF THE NEXT STRONG COLD FRONT. LOW CEILINGS AND DENSE FOG HAVE
DEVELOPED IN ADVANCE OF A NORTHWARD SURGING WARM FRONT THIS
MORNING AND MAY PERSIST INTO THE MID AFTERNOON. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHWEST MISSOURI LATE THIS
AFTERNOON INTO THE EARLY EVENING AS THE COLD FRONT BEGINS TO PUSH
SOUTHEAST INTO THE REGION. THE THUNDERSTORMS WILL THEN DEVELOP
ALONG THE FRONT AND SHIFT EAST OVERNIGHT. A SHARP WINDSHIFT WILL
OCCUR BEHIND THE FRONT WITH GUSTY NORTHWEST WINDS OVERNIGHT AND
LIKELY IFR CEILINGS PERSISTING. ANOTHER WAVE IS EXPECTED TO
DEVELOP ALONG THE FRONT THURSDAY MORNING WHICH WILL LIKELY BRING
MORE PRECIPITATION ON THURSDAY AND COULD BE IN THE FORM OF
FREEZING RAIN AS 850 FRONT WILL LAG BEHIND THE INITIALLY SHALLOW
COLD AIR MASS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 24, 1:09 PM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CST WED NOV 24 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CST WED NOV 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  THE LIGHTNING RISK IS SIGNIFICANT.
  THE THUNDERSTORM WIND RISK IS ELEVATED FOR WIND GUSTS OVER
  60 MPH.
  THE HAIL RISK IS ELEVATED FOR HAIL TO THE SIZE OF HALF DOLLARS.
  THE TORNADO RISK IS ELEVATED.
  THE NON THUNDERSTORM WIND RISK IS LIMITED.
  THE FREEZING RAIN RISK IS LIMITED.
  THE EXTREME COLD RISK IS LIMITED.

DISCUSSION...

  THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO THIS
  EVENING ACROSS EASTERN KANSAS AND NORTHEASTERN OKLAHOMA THEN
  SPREAD TO THE NORTHEAST INTO THE AREA. THESE WILL HAVE THE
  POSSIBILITY OF DEVELOPING INTO SUPERCELLS DUE TO THE VERY STRONG
  WIND SHEAR ACROSS THE AREA. STORMS SHOULD THEN TRANSITION INTO A
  SQUALL LINE AS AN ARCTIC COLD FRONT ACCELERATES SOUTHEAST ACROSS
  THE OUTLOOK AREA.

  THE COMBINATION OF EXTREME WIND SHEAR AND MARGINAL INSTABILITY
  WILL RESULT IN A THREAT FOR DAMAGING WINDS IN EXCESS OF
  60 MPH...HAIL TO THE SIZE OF QUARTERS...AND ISOLATED TORNADOES
  ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. IN ADDITION...CURRENT
  INDICATIONS ARE THAT GREATER INSTABILITY MAY DEVELOP SOUTH AND
  WEST OF A FORT SCOTT KANSAS TO GREENFIELD TO CASSVILLE MISSOURI
  LINE. IF THIS INSTABILITY MATERIALIZES...THERE WILL BE AN
  ELEVATED THREAT FOR TORNADOES ACROSS THIS PORTION OF EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON AND
  THIS EVENING. IN ADDITION...HAIL TO THE SIZE OF HALF DOLLARS OR
  LARGER WOULD ALSO BE POSSIBLE.

  AS THIS ARCTIC COLD FRONT SWEEPS THROUGH THE REGION...BRISK AND
  GUSTY WINDS WILL SHIFT TO THE NORTH AND USHER IN A MUCH COLDER
  AIRMASS. WIND CHILLS IN THE TEENS TO THE SINGLE DIGITS ARE
  POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND WEST
  CENTRAL MISSOURI LATE TONIGHT. IN ADDITION...PRECIPITATION IS
  EXPECTED TO TRANSITION TO A LIGHT WINTRY MIX...WITH MINOR ICE
  ACCUMULATIONS POSSIBLE LATE TONIGHT ALONG AND NORTH OF THE
  INTERSTATE 44 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  LIGHT WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN AREAL
  COVERAGE ON THANKSGIVING...ESPECIALLY ALONG AND SOUTH OF THE
  INTERSTATE 44 CORRIDOR. MINOR ICE ACCUMULATIONS ARE EXPECTED...
  WITH ICE ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE
  ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI. THE ICE ACCUMULATION
  WILL LIKELY BE CONFINED TO ELEVATED OBJECTS INCLUDING BRIDGES
  AND OVERPASSES. MINOR SLEET AND SNOW ACCUMULATIONS WILL ALSO BE
  POSSIBLE. MEANWHILE...WIND CHILLS IN THE UPPER SINGLE DIGITS AND
  TEENS WILL CONTINUE FROM THANKSGIVING INTO EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST
  KANSAS AND WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY
  THIS EVENING...AND ACROSS THE REMAINDER OF THE OUTLOOK AREA
  FROM MID EVENING INTO THE OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Nov 24, 2:59 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CST WED NOV 24 2010

KSZ097-MOZ066-077-242130-
CRAWFORD KS-BARTON MO-VERNON MO-
259 PM CST WED NOV 24 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN CRAWFORD...NORTHWESTERN
BARTON AND SOUTHERN VERNON COUNTIES UNTIL 330 PM CST...

AT 254 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GIRARD...MOVING NORTHEAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CROWEBURG...MULBERRY AND ENGLEVALE BY 305 PM CST.
  ARCADIA AND BURGESS BY 310 PM CST.
  OSKALOOSA AND HANNON BY 315 PM CST.
  BRONAUGH AND VERDELLA BY 320 PM CST.
  MOUNDVILLE BY 325 PM CST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:21 PM CSTTornado WarningSGFCedar, Hickory, Polk, St. Clair24 min
Nov 24, 3:45 PM CSTTornado WarningSGFBenton, Camden, Hickory45 min
Nov 24, 4:13 PM CSTFlash Flood WarningSGFBarton, Cedar, Dade, St. Clair, Vernon6 hr
Nov 24, 4:13 PM CSTTornado WarningSGFCedar, Hickory, Polk, St. Clair47 min
Nov 24, 4:57 PM CSTTornado WarningSGFBenton, Camden, Hickory33 min
Nov 24, 5:32 PM CSTFlash Flood WarningSGFBenton, Camden, Hickory4 hr
Nov 24, 5:33 PM CSTTornado WarningSGFCamden, Dallas, Hickory42 min
Nov 24, 5:35 PM CSTSevere Thunderstorm WarningSGFJasper25 min
Nov 24, 5:41 PM CSTFlash Flood WarningSGFJasper, Newton6 hr
Nov 24, 5:53 PM CSTTornado WarningSGFCedar, Hickory, Polk37 min
Nov 24, 5:56 PM CSTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton49 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.